Hicas of length 4 .

Miemietz, Vanessa; Turner, Will

Documenta Mathematica (2010)

  • Volume: 15, page 177-205
  • ISSN: 1431-0643

How to cite


Miemietz, Vanessa, and Turner, Will. "Hicas of length .." Documenta Mathematica 15 (2010): 177-205. <http://eudml.org/doc/228245>.

author = {Miemietz, Vanessa, Turner, Will},
journal = {Documenta Mathematica},
keywords = {indecomposable Calabi-Yau categories; Loewy lengths; hicas; bipartite graphs},
language = {eng},
pages = {177-205},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Hicas of length .},
url = {http://eudml.org/doc/228245},
volume = {15},
year = {2010},

AU - Miemietz, Vanessa
AU - Turner, Will
TI - Hicas of length .
JO - Documenta Mathematica
PY - 2010
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 15
SP - 177
EP - 205
LA - eng
KW - indecomposable Calabi-Yau categories; Loewy lengths; hicas; bipartite graphs
UR - http://eudml.org/doc/228245
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.